MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, PERCUTANEOUS
Model Number H74939185202210
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: pro code (product code): dqy, lit.G4: premarket / 510(k) #: k103751, k110122.
 
Event or Problem Description
It was reported that froze on wire occurred and additional intervention was performed.The 100% stenosed target lesion was located in the moderately calcified anterior tibial artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.The procedure identified residual stenosis, prompting a post-dilatation with a plain old balloon angioplasty (poba) at the mid-section.Following the poba, an attempt was made to withdraw the balloon catheter; however, it became lodged along with the jupiter fc guidewire.Further efforts to advance the guidewire distally were unsuccessful, as it remained firmly entrapped.At this point, it is likely that significant damage occurred to the guidewire while it was still within the patient.Due to the challenges encountered with the ipsilateral approach, the procedure was transitioned to a contralateral approach.The balloon catheter was intentionally ruptured at the hub to facilitate removal.Using a snare, the integrated balloon catheter and guidewire were successfully retrieved.The procedure was subsequently completed using a different device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b: pro code (product code): dqy, lit reported here as the pro code exceeded the character limit for designated field g4: premarket / 510(k): k103751, k110122 reported here as the pma/510k exceeded character limit for designated field device evaluated by mfr: the coyote was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the inflation lumen is separated 71.3cm from the hub and the core wire is kinked at the separation.Microscopic examination revealed no additional damages.The markerband, balloon, tip, and distal section of the shaft are all missing.Product analysis found damage to the device that would have contributed to the reported event.

Brand Name
COYOTE?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22792414
Report Number2124215-2025-55495
Device Sequence Number18208881
Product Code DQY
UDI-Device Identifier08714729796817
UDI-Public(01)08714729796817(17)280316(10)36080161
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939185202210
Device Catalogue NumberH74939185202210
Device Lot Number0036080161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH - MEDIKIT PARENT SELECT 5082.; INTRODUCER SHEATH - MEDIKIT PARENT SELECT 5082.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown